# SDR DALA2025042103071

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 47,945 hours, 33,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T: CRACK ON FUSELAGE LOWER SKIN BTW STA 1048 - 1053 AND LONG 30. SUMMARY OF NRC 00136: FUSELAGE LOWER SKIN BTW STA 1048 - 1053 AND LONG 30 WAS REPAIRED PER PRI 625673-14 REV 2 AND ERA 625673 -14 REV ORIGINAL. SECTION I: PERMANENT REPAIR. MAINTENANCE REQUIREMENTS: ACCOMPLISH REPETITIVE INSPECTION (SECTION II) WITHIN EVERY 8000 FLIGHT CYCLES AFTER SECTION I REPAIR. UNDER LOG PAGE #0916847. (LP #0917224)
